HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :Note on spectral semistar operations, II
Authors :MATSUDA, Ryûki
Issue Date :2013
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3659
Citation :Mathematical journal of Ibaraki University Vol.45 p.1 -5
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
201300064.pdf260KbAdobe PDFView/Open